# SDR FDEA201210063573

- Difficulty date: October 6, 2012
- Submitted: October 8, 2012
- Operation: Air carrier
- Aircraft: N660FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 759
- Aircraft time: 24,289 hours, 13,074 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Adapter
- Part number: A5327541120390
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CLEVIS ADAPTER AT FR 64 BETWEEN SEAT TRACK 4R AND 5R HAS A 4" CRACK IN FLANGE.  REMOVED CRACKED CLEVIS ADAPTER AT FR 64 BETWEEN SEAT TRACK 4R AND 5R IAW SRM 51-40-21, PG 21.  LOCATED, DRILLED AND INSTALLED NEW CLEVIS ADAPTER IAW FSRM 51-40-21 AND 51-72-10, PG 1-3. TOP COATED FASTENERS IAW FSRM 51-75-10, PG 203-204.
